MAUDE Adverse Event Report: MEDCOMP 8F X 18CM HEMO-CATH LT

MEDCOMP 8F X 18CM HEMO-CATH LT
Model Number MCDLTSL18P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned in three separated segments.Due to this, it was not possible to determine where the air was aspirating from the lumen.The extensions remained in tact, and were leak tested.Both extensions passed, no leaks were found.We are unable to determine the cause or factors that may have contributed to this event.
 
Event or Problem Description
Air in lumens, excessive amount of air with aspiration.Implanted for 6 months.

Brand Name
8F X 18CM HEMO-CATH LT
Common Device Name
HEMO-CATH LT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8842736
Report Number2518902-2019-00043
Device Sequence Number18892439
Product Code MSD
UDI-Device Identifier00884908026115
UDI-Public884908026115
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Model NumberMCDLTSL18P
Device Catalogue NumberMCDLTSL18P
Device Lot NumberMKBX270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight10